| Model Number |
70805-70 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the freestyle lite meter were reviewed.The dhrs showed the freestyle lite meter passed all tests prior to release.Dhrs (device history review) for the freestyle strips were reviewed.The dhrs showed the freestyle strips passed all tests prior to release.Retain testing was performed for the freestyle strips and all units performed in the specification and passed.If the product is returned, a physical investigation will be performed, and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
Customer reported receiving erratic readings with their adc blood glucose meter.Customer reported receiving readings of 19 mg/dl and 159 mg/dl within 10 minutes.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
Additional Manufacturer Narrative
Meter (b)(6) has been returned and investigated with returned test strips.Visual inspection has been performed on the returned meter and no issues were observed.Meter powered on with button and with strip insertion.Meter advanced to the "apply sample" screen when a test strip was inserted.Control solution testing was performed and no issues were observed.All results were within range specification.No malfunction or product deficiency was identified.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description